Advanced search
1 file | 147.78 KB

A note on symplectic polar spaces over non-perfect fields of characteristic 2

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 147.78 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart, and Antonio Pasini. 2006. “A Note on Symplectic Polar Spaces over Non-perfect Fields of Characteristic 2.” In Electronic Notes in Discrete Mathematics, ed. G Lunardon, F Mazzocca, N Melone, and D Olanda, 26:119–121.
APA
De Bruyn, B., & Pasini, A. (2006). A note on symplectic polar spaces over non-perfect fields of characteristic 2. In G Lunardon, F. Mazzocca, N. Melone, & D. Olanda (Eds.), ELECTRONIC NOTES IN DISCRETE MATHEMATICS (Vol. 26, pp. 119–121). Presented at the Combinatorics 2006.
Vancouver
1.
De Bruyn B, Pasini A. A note on symplectic polar spaces over non-perfect fields of characteristic 2. In: Lunardon G, Mazzocca F, Melone N, Olanda D, editors. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 2006. p. 119–21.
MLA
De Bruyn, Bart, and Antonio Pasini. “A Note on Symplectic Polar Spaces over Non-perfect Fields of Characteristic 2.” Electronic Notes in Discrete Mathematics. Ed. G Lunardon et al. Vol. 26. 2006. 119–121. Print.
@inproceedings{365733,
  author       = {De Bruyn, Bart and Pasini, Antonio},
  booktitle    = {ELECTRONIC NOTES IN DISCRETE MATHEMATICS},
  editor       = {Lunardon, G and Mazzocca, F and Melone, N and Olanda, D},
  issn         = {1571-0653},
  language     = {eng},
  location     = {Ischia, Italy},
  pages        = {119--121},
  title        = {A note on symplectic polar spaces over non-perfect fields of characteristic 2},
  url          = {http://dx.doi.org/10.1016/j.endm.2006.08.021},
  volume       = {26},
  year         = {2006},
}

Altmetric
View in Altmetric